# SDR QXEA2013072301201

- Difficulty date: July 23, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 547-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT BS 547-565 S25L HAS CORROSION ON RIVETS.  REMOVED CORRODED RIVETS AND INSTALLED NEW REF SRM 51-42-05. RESTORED FINISH ON RIVETS REF  SRM 51-25-05.
